# SDR EIA990024

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Misdrilled
- Location: Nr 3 Pylon
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, NR 3 PYLON AFT VERTICAL BULKHEAD BOTH LEFT AND RIGHT CHORD LOWER PORTION, FOUND 10 MISDRILLED HOLES, NRC 6339 AND 6340.  REPAIRED IAW HAECO RS R-54-53-33997, 8110-3 AND ECRA.  (M)
